# SDR MAS2008F00037

- Difficulty date: August 13, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2982 SBP-PHX.  LT AND RT REARWARD EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  OPS CHECKED GOOD.  COULD NOT DUPLICATE.  (S)
